Alert archive / New Mexico / Red Flag Warnings in 2014

Red Flag Warning 41, NWS Albuquerque, NM

June 26, 20148 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Jun 26, 2014, 2:42 PM MDT for 8 counties in New Mexico. It took effect at Jun 27, 2014, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 26, 2014, 2:42 PM MDT (20:42 UTC)
In effect from
Jun 27, 2014, 12:00 PM MDT
Expired
Jun 27, 2014, 8:00 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, McKinley County, NM, San Juan County, NM, Sandoval County, NM, Socorro County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 65 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.7 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2014-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2014-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3248 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

368 
WWUS85 KABQ 262042
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
242 PM MDT THU JUN 26 2014

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT FRIDAY 
FOR THE NORTHEAST HIGHLANDS...SANDIA...MANZANO...AND GALLINAS
MOUNTAINS...NORTHWEST HIGHLANDS AND WEST CENTRAL HIGHLANDS DUE 
TO STRONG WINDS...LOW RELATIVE HUMIDITY...MOSTLY ABOVE NORMAL 
TEMPERATURES AND HIGH HAINES...

.CRITICAL FIRE WEATHER CONDITIONS EXPECTED ACROSS PORTIONS OF
WESTERN AND CENTRAL INTO NORTHEAST NEW MEXICO FRIDAY AFTERNOON
AND EARLY EVENING. AN UPPER LEVEL TROUGH WILL MOVE ACROSS NORTHERN
AREAS OF THE STATE INCREASING WINDS. TEMPERATURES WILL BE ABOVE
AVERAGE WITH HAINES VALUES OF 6 MOST AREAS. LOCALLY CRITICAL
CONDITIONS ARE LIKELY ACROSS PORTIONS OF THE NORTHEAST AND EAST
CENTRAL PLAINS...BUT DUE TO RECENT RAINS AND GREEN UP THERE...THE
THREAT IS LIMITED.

NMZ103-105-107-271400-
/O.UPG.KABQ.FW.A.0047.140627T1700Z-140628T0200Z/
/O.NEW.KABQ.FW.W.0041.140627T1800Z-140628T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
242 PM MDT THU JUN 26 2014

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT FRIDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AREA AND TIMING...NORTHEAST HIGLANDS...SANDIA...MANZANO AND
  GALLINAS MOUNTAINS AND NORTHWEST HIGHLANDS FROM NOON TO 8 PM MDT
  FRIDAY. 

* 20 FOOT WINDS...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 
  35 MPH.

* RELATIVE HUMIDITY...9 TO 14 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ109-271400-
/O.NEW.KABQ.FW.W.0041.140627T1800Z-140628T0200Z/
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
242 PM MDT THU JUN 26 2014

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT FRIDAY. 

* AREA AND TIMING...WEST CENTRAL HIGHLANDS FROM 12 PM TO 8 PM
  FRIDAY. 

* 20 FOOT WINDS...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35
  MPH. 

* RELATIVE HUMIDITY...9 TO 16 PERCENT. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

40
2 follow-up statements
498 
WWUS85 KABQ 271003
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
403 AM MDT FRI JUN 27 2014

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT FRIDAY FOR
THE NORTHEAST HIGHLANDS...SANDIA...MANZANO...AND GALLINAS
MOUNTAINS...NORTHWEST HIGHLANDS AND WEST CENTRAL HIGHLANDS DUE TO
STRONG WINDS...LOW RELATIVE HUMIDITY...MOSTLY ABOVE NORMAL
TEMPERATURES AND HIGH HAINES...

.CRITICAL FIRE WEATHER CONDITIONS EXPECTED ACROSS PORTIONS OF
WESTERN AND CENTRAL INTO NORTHEAST NEW MEXICO FRIDAY AFTERNOON
AND EARLY EVENING. AN UPPER LEVEL TROUGH WILL MOVE ACROSS
NORTHERN AREAS OF THE STATE INCREASING WINDS. TEMPERATURES WILL
BE ABOVE AVERAGE WITH HAINES VALUES OF 6 MOST AREAS. LOCALLY
CRITICAL CONDITIONS ARE LIKELY ACROSS PORTIONS OF THE NORTHEAST
AND EAST CENTRAL PLAINS...BUT DUE TO RECENT RAINS AND GREEN UP
THERE...THE THREAT IS LIMITED.

NMZ103-105-107-109-280200-
/O.CON.KABQ.FW.W.0041.140627T1800Z-140628T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
403 AM MDT FRI JUN 27 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING. 

* AREA AND TIMING...NORTHEAST HIGLANDS...SANDIA...MANZANO AND 
  GALLINAS MOUNTAINS AND NORTHWEST HIGHLANDS FROM NOON TO 8 PM 
  MDT FRIDAY. 

* 20 FOOT WINDS...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 
  35 MPH.

* RELATIVE HUMIDITY...9 TO 14 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
395 
WWUS85 KABQ 271803
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1203 PM MDT FRI JUN 27 2014

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT FRIDAY FOR
THE NORTHEAST HIGHLANDS...SANDIA...MANZANO...AND GALLINAS
MOUNTAINS...NORTHWEST HIGHLANDS AND WEST CENTRAL HIGHLANDS AND
MIDDLE RIO GRANDE VALLEY DUE TO STRONG WINDS...LOW RELATIVE
HUMIDITY...MOSTLY ABOVE NORMAL TEMPERATURES AND HIGH HAINES...

.CRITICAL FIRE WEATHER CONDITIONS WHICH INCLUDES BREEZY TO WINDY
CONDITIONS...LOW HUMIDITY....ABUNDANT INSTABILITY AND CLEARER
SKIES. THE STRONGEST WINDS WILL BE FOUND ACROSS SOUTHERN AND
EASTERN AREAS. ABUNDANT GREENUP PRECLUDES A WARNING ISSUANCE FOR
THE EASTERN PLAINS ALTHOUGH LOW HUMIDITY AND GUSTY WINDS WILL
IMPACT THOSE AREAS AS WELL. 

NMZ106-280200-
/O.EXA.KABQ.FW.W.0041.000000T0000Z-140628T0200Z/
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
1203 PM MDT FRI JUN 27 2014

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

* AREA AND TIMING...MIDDLE RIO GRANDE VALLEY FROM NOON TO 8 PM
  MDT FRIDAY.

* 20 FOOT WINDS...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 
  35 MPH.

* RELATIVE HUMIDITY...9 TO 14 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ103-105-107-109-280200-
/O.CON.KABQ.FW.W.0041.000000T0000Z-140628T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
1203 PM MDT FRI JUN 27 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

* AREA AND TIMING...NORTHEAST HIGLANDS...SANDIA...MANZANO AND 
  GALLINAS MOUNTAINS AND NORTHWEST HIGHLANDS FROM NOON TO 8 PM 
  MDT FRIDAY. 

* 20 FOOT WINDS...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 
  35 MPH.

* RELATIVE HUMIDITY...9 TO 14 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
50

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 26, 2:30 PM MDT, 12 minutes earlier.

Area forecast discussion, Jun 26, 2:30 PM MDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
230 PM MDT THU JUN 26 2014

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL SLIDE OVER NEW MEXICO TONIGHT AND FRIDAY.
THICK CLOUD COVER WITH THIS SYSTEM WILL MOVE OVER THE AREA TONIGHT.
TEMPERATURES WILL TREND DOWN A COUPLE DEGREES FRIDAY...ESPECIALLY
ACROSS THE NORTH. WINDS WILL BE THE NOTICEABLE CHANGE AS WIDESPREAD
BREEZY TO WINDY CONDITIONS DEVELOP. DANGEROUS FIRE CONDITIONS WILL
ALSO EXIST. VERY HOT AND DRY CONDITIONS WITH LIGHT WINDS WILL IMPACT
THE STATE SATURDAY THROUGH MONDAY. A MOIST COLD FRONT WILL SLIDE
WEST INTO THE STATE MONDAY NIGHT. THIS WILL SIGNIFICANTLY INCREASE
THE CHANCE FOR SHOWERS AND THUNDERSTORMS FOR MANY AREAS THROUGH THE
REMAINDER OF NEXT WEEK.

&&

.DISCUSSION...
BLENDED TPW PRODUCT THIS AFTERNOON SHOWS A LARGE DRY INTRUSION
SHIFTING EAST ACROSS THE DESERT SW AHEAD OF AN APPROACHING LATE
SEASON UPPER LEVEL TROUGH. THICK HIGH CLOUDS IMMEDIATELY AHEAD OF
THE BASE OF THE TROUGH AXIS ARE SPREADING ACROSS MUCH OF AZ. THE
4KM WRF-ARW SYNTHETIC 6.95 MICRON WATER VAPOR CHANNEL FROM RAMMB IS
NOT HANDLING THESE CLOUDS WELL SO WILL FAVOR THE BETTER GFS TONIGHT
FOR MOSTLY CLOUDY CONDITIONS. THIS WILL MAJORLY IMPACT OVERNIGHT
LOWS WITH READINGS GENERALLY 10 TO 15F ABOVE NORMAL.

CLOUDS WILL SLIDE EAST FRIDAY AND THE BASE OF THE TROUGH WILL MOVE
OVER NM. 700-300MB LAYER WINDS OF 30 TO 40KTS WILL TAP DEEP MIXING
TO CREATE WIDESPREAD BREEZY TO LOCALLY WINDY CONDITIONS. THE FIRE
WEATHER WATCH WILL BE UPGRADED TO A RED FLAG WARNING. 700MB TEMPS
WILL TREND SEVERAL DEGREES COOLER SO HIGHS FRIDAY WILL BE PLEASANT
FOR LATE JUNE...ESPECIALLY ACROSS THE NORTH. H5 HEIGHTS WILL RISE
OVER THE WEEKEND INTO MONDAY UNTIL A 595DM HIGH CENTERS OVER WESTERN
NM. 700MB TEMPS WILL PEAK AROUND +18 TO +20C...THEREFORE MANY AREAS
WILL TOP OUT IN THE MID 90S TO LOW 100S...INCLUDING ABQ.

MEANWHILE...SURFACE HIGH PRESSURE DEVELOPING BEHIND A DEEP UPPER
TROUGH EXITING THE NORTHERN GREAT PLAINS WILL BECOME A KEY PLAYER
IN THE EVOLUTION OF MOISTURE ADVECTION INTO OUR AREA NEXT WEEK. AT
THIS TIME IT IS TRENDING MORE LIKELY THAT A STRONG MOIST BACK DOOR
COLD FRONT WILL SLIDE WEST INTO THE PLAINS UNDERNEATH THE UPPER
HIGH CENTERED OVER NM. THIS MOISTURE WILL INTERACT WITH THE HIGH
TERRAIN BEGINNING TUESDAY AND GREASE THE ENGINE FOR DEVELOPMENT
OF AT LEAST THE FIRST IMPULSES OF THE NORTH AMERICAN MONSOON.

GUYER

&&

.FIRE WEATHER...
MAIN FOCUS THIS FORECAST CYCLE WILL BE ON THE CRITICAL FIRE WEATHER
CONDITIONS FRIDAY AFTERNOON INTO THE EVENING OVER SOME WESTERN AND
CENTRAL AREAS.

DRIER LOW AND MID LEVELS HAVE PRODUCED NOTICEABLY LESS CUMULUS
BUILDUPS THIS AFTERNOON. ANY WETTING RAINS WILL BE CONFINED TO
THE FAR EASTERN PLAINS NEAR THE TEXAS BORDER THROUGH THIS EVENING.
BREEZES HAVE PICKED UP THIS AFTERNOON AND WILL BE STRONGEST OVER
THE NORTHWEST HIGH TERRAIN...WITH AN HOUR OR TWO OF CRITICAL FIRE
WEATHER CONDITIONS IN THE CHUSKA MOUNTAINS. FAIR TO POOR RH
RECOVERY TONIGHT EXCEPT GOOD ACROSS THE FAR EASTERN PLAINS.

WEST WINDS INCREASE FURTHER FRIDAY AS AN UPPER LEVEL TROUGH AXIS
SLIDES EAST THROUGH THE STATE. ABOVE AVERAGE HIGH TEMPERATURES...A
VERY DRY AIRMASS...STRONG WINDS AND HIGH HAINES OVER MOST OF THE
WEST AND CENTRAL AREAS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS
OVER SOME WESTERN AND CENTRAL ZONES. THUS WILL UPGRADE THE FIRE
WEATHER WATCH TO A RED FLAG WARNING FOR ZONES 103...105 AND 107.
IN ADDITION...WILL ADD ZONE 109. WARNING WILL BE FROM NOON TO 8 PM
MDT FRIDAY. NOTE WESTERN PORTIONS OF ZONE 104 AND 108 SHOULD REACH
CRITICAL CONDITIONS FRIDAY AFTERNOON BUT SIGNIFICANT GREENUP HAS
DIMINISHED THE THREAT FOR WIDESPREAD CRITICAL FIRE WEATHER CONCERNS.
ANY SHOWERS FRIDAY WILL BE CONFINED TO THE NORTHERN MOUNTAINS AND
FAR NORTHEAST...WITH LITTLE OR NO WETTING RAINS. TEMPERATURES WILL
BE LOWER MOST AREAS FRIDAY BUT STILL NEAR NORMAL WEST AND ABOVE
NORMAL EAST.

WINDS SUBSIDE SOMEWHAT SATURDAY BUT REMAIN BREEZY MOST AREAS WITH
NORTHWEST FLOW BEHIND THE TROUGH PASSAGE. NO COOLING BEHIND THE
SYSTEM WITH LITTLE CHANGE IN THE EAST AND ACTUALLY WARMER IN THE
WEST. BY SUNDAY...SUBTROPICAL UPPER LEVEL HIGH BEGINS TO BUILD AND
PUSH NORTHWARD INTO SOUTHERN ARIZONA. HIGH TEMPERATURES WARM SEVERAL
DEGREES ALL AREAS ABOVE SATURDAYS READINGS. SUNDAY AND MONDAY LIKELY
TO BE THE HOTTEST DAYS DURING NEXT WEEK WITH MANY LOWER ELEVATIONS
LOCATIONS REACHING NEAR THE CENTURY MARK.

GFS AND ECMWF BOTH BUILD HIGH PRESSURE OVER AND VERY NEAR NEW MEXICO
THROUGH MUCH OF NEXT WEEK...THEN BEGIN TO SHIFT THE HIGH CENTER TO
THE NORTH AND EAST. DESPITE THE BUILDING HEIGHTS UNDER THE HIGH FOR
THE EARLY AND MIDDLE PORTION OF NEXT WEEK WE WILL GET AN INCREASE IN
MOISTURE FROM A BACK DOOR COLD FRONT EARLY NEXT WEEK MAINLY FOR THE
EAST. THEN THE MODELS BEGIN TO TAP MOISTURE FROM OLD MEXICO DURING
THE WEEK AND BRING IT INTO WESTERN NEW MEXICO. THIS MAY BE THE
ARRIVAL OF THE MONSOON SEASON...JUST IN TIME FOR THE FOURTH OF
JULY HOLIDAY WEEKEND.

CHJ

&&

.AVIATION...
18Z TAF CYCLE
AS UPPER LEVEL TROUGH MOVES EWD INTO GREAT BASIN...W AND SW WINDS
WILL CONTINUE TO INCREASE AT MOST TAF SITES THROUGH THE AFTERNOON.
THIS WILL DRY THE LOWER LEVELS OUT EAST OF THE CENTRAL MOUNTAIN
CHAIN. ISOLD THUNDERSTORMS ONLY POSSIBLE NEAR TX LINE WITH BEST
POTENTIAL FOR A STRONG STORM OR TWO WITH MVFR CONDITIONS IN UNION
COUNTY. SFC WINDS WILL GRADUALLY SUBSIDE AFTER SUNSET BUT PICK UP
AGAIN QUICKLY FRIDAY MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  63  87  53  89 /   0   0   0   0
DULCE...........................  52  83  41  85 /   0   5   0   0
CUBA............................  58  84  50  86 /   0   0   0   0
GALLUP..........................  57  86  49  89 /   0   0   0   0
EL MORRO........................  54  78  47  82 /   0   0   0   0
GRANTS..........................  57  84  47  87 /   0   0   0   0
QUEMADO.........................  59  80  52  85 /   0   0   0   0
GLENWOOD........................  60  89  50  93 /   0   0   0   0
CHAMA...........................  50  77  43  79 /   0  10   5   5
LOS ALAMOS......................  65  82  59  83 /   0   0   0   0
PECOS...........................  61  78  55  81 /   0   0   0   0
CERRO/QUESTA....................  55  78  49  79 /   0  10   5   5
RED RIVER.......................  51  69  45  72 /   0  20  10   5
ANGEL FIRE......................  49  73  40  75 /   0  10   5   5
TAOS............................  55  81  48  82 /   0   5   0   0
MORA............................  58  79  51  81 /   0   5   0   0
ESPANOLA........................  63  88  53  89 /   0   0   0   0
SANTA FE........................  63  81  57  83 /   0   0   0   0
SANTA FE AIRPORT................  64  87  56  89 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  70  88  63  90 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  70  91  64  93 /   0   0   0   0
ALBUQUERQUE VALLEY..............  67  93  61  94 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  70  93  63  95 /   0   0   0   0
LOS LUNAS.......................  67  94  59  95 /   0   0   0   0
RIO RANCHO......................  69  93  62  94 /   0   0   0   0
SOCORRO.........................  72  98  66  99 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  64  88  58  89 /   0   0   0   0
TIJERAS.........................  66  86  59  88 /   0   0   0   0
MORIARTY/ESTANCIA...............  63  84  51  86 /   0   0   0   0
CLINES CORNERS..................  61  84  55  85 /   0   0   0   0
GRAN QUIVIRA....................  66  87  60  88 /   0   0   0   0
CARRIZOZO.......................  69  89  64  91 /   0   0   0   0
RUIDOSO.........................  64  85  57  87 /  10   5   0   0
CAPULIN.........................  63  79  54  81 /   5  10  10   5
RATON...........................  61  84  53  86 /   0  10   5   5
SPRINGER........................  61  86  52  88 /   0   5   0   0
LAS VEGAS.......................  60  82  53  85 /   0   0   0   0
CLAYTON.........................  69  90  61  89 /  10  10  10  10
ROY.............................  66  87  58  87 /   0   5   0   0
CONCHAS.........................  70  93  62  95 /   0   0   0   0
SANTA ROSA......................  70  91  63  93 /   0   0   0   0
TUCUMCARI.......................  72  96  63  96 /   5   5   0   0
CLOVIS..........................  69  93  61  93 /  20   5   5   0
PORTALES........................  71  95  63  95 /  20   5   5   0
FORT SUMNER.....................  71  95  65  95 /  10   5   0   0
ROSWELL.........................  70 101  67  99 /  10   5   0   0
PICACHO.........................  69  91  63  93 /  10   5   0   0
ELK.............................  67  87  61  88 /  10   5   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TO 8 PM MDT FRIDAY FOR THE FOLLOWING
ZONES...NMZ103-105-107-109.

&&
Hazardous weather outlook, Jun 26, 5:13 AM MDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
513 AM MDT THU JUN 26 2014

NMZ501>540-271200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
513 AM MDT THU JUN 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

HOT...DRY AND UNSTABLE CONDITIONS THIS AFTERNOON WILL SUPPORT
FIRE GROWTH ACROSS CENTRAL AND WESTERN PORTIONS OF THE FORECAST
AREA...ALTHOUGH WINDS WILL BE BELOW CRITICAL THRESHOLDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDS WILL INCREASE FRIDAY AND COMBINE WITH A HOT...DRY AND
UNSTABLE ATMOSPHERE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS
ACROSS PORTIONS OF THE FORECAST AREA. A FIRE WEATHER WATCH IS IN
PLACE FRIDAY FOR PORTIONS OF THE FORECAST AREA.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

11

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:00 PM MDTSpecial Weather StatementABQColfax30 min
Jun 25, 7:31 PM MDTSpecial Weather StatementABQColfax29 min
Jun 25, 7:51 PM MDTSevere Thunderstorm WarningABQColfax, Mora54 min
Jun 25, 8:16 PM MDTTornado WarningABQColfax29 min
Jun 25, 8:41 PM MDTSpecial Weather StatementABQMora34 min

Nearby

Red Flag Warnings in New Mexico, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.